# SDR 2006FA0000037

- Difficulty date: January 12, 2006
- Submitted: January 12, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE33110
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Connector
- Part number: MS3126F1065
- Condition: Mismarked
- Location: Fuel Flow Indica
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PURCHASED A REPLACEMENT CONNECTOR FOR THE RT ENGINE FUEL FLOW TRANSDUCER.  INSTALLED NEW CONNECTOR AND UPON CHECKOUT FOUND THAT FUEL FLOW INDICATOR NOW OPERATES BACKWARDS.  FURTHER INVESTIGATION REVEALS THAT NEWLY INSTALLED CONNECTOR PIN HOLES ARE NOT PROPERLY MARKED.  IN FACT THE MARKINGS ON THE FRONT END OF THE CONNECTOR DO NOT MATCH THE MARKINGS AT THE BACK OF THE CONNECTOR.  TROUBLESHOOTING ALSO REVEALED THAT THE MISWIRING OF THE CONNECTOR HAS PERMANENTLY DAMAGED THE FUEL FLOW INDICATOR.  PROBLEM WAS RESOLVED BY ORDERING A SECOND NEW CONNECTOR FROM MFG. CHECKED TO MAKE SURE THAT THE PIN LOCATION MARKINGS WERE CORRECT.  NEW CONNECTOR INSTALLED WITH NEW FUEL FLOW INDICATOR.
